MathSciNet Relay Station
MathSciNet bibliographic data
MR2914848 03E35 (03E25 03E45 03E55 03E60)
Woodin, W. Hugh Suitable extender models II: beyond $\omega$-huge. J. Math. Log. 11 (2011), no. 2, 115–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement